# SDR CA040728002

- Difficulty date: July 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 653 hours
- Engine: Ge CF343B1
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 6229852124
- Part serial: CYBY
- Condition: Failed
- Location: Radio Tuning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DISPLAY BLANK.  REPAIRED UNIT, INSTALLED F/T, OK (RADIO TUNING UNIT).
